# SDR SWIA971726

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 31,518 hours, 38,505 cycles
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Harness
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION AT RNO, LANDING GEAR WOULD NOT EXTEND WITH NORMAL SYSTEM.  OVERFLEW EKO AND LANDED IN SLC, USED ELECTRIC OVERIDE PROCEDURE PER QRH TO LOWER LANDING GEAR.  REMOVED AND REPLACED RIGHT MLG SYSTEM A UPLOCK, DOWNLOCK WIRING HARNESS, OPS CHECK LANDING GEAR EXTENSION RETRACTION SEVERAL TIMES.  ALL INDICATION LIGHTS WORK GOOD.  SYSTEM OPERATES NORMAL IAW MM 326101.  (P/N 12022622501) (S/N T98215).
